Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I have recently started having sex again after 10 years of abstinance. I must confess I loss control a bit and did not use protection. I got my period on September 19th and started the pill on September 24th. I was great at taking the pill on time until I missed two pills on the sept. 30th and oct. 1st. I did as the package insert said and doubled up the next two days. Since then I have been taking it regularly. I had vaginal sex on the fourth of october. He pulled out and finish off by having anal sex. I realized this was during possible ovulation and I missed the pill four days prior. I called planned parenthood and they gave me plan b. I took the first dose and the second dose I took 3 hours late (15 hours instead of 12). I continued to take my birth control pill regularly. Since then I have experienced light cramping and increase in discharge. this has been going on since I took plan b. Is this a normal side effects to taking the pill and plan b and could this also mean I could possibly be pregnant? I have no breast tenderness or tiredness. I took a first response early pregnanacy test today which came back negative. If i wasn't on the pill I would have my period by now but since I started the pill on a sunday i don't start the white pills until wednesday. Could you please explain if these symptoms are possible from the plan b and the pill as well as pregnancy and let me know what you think my odds are that i might be pregnant?

Thanks.

Loading...

You did the right thing in taking PLAN B, that lowered your risk of pregnancy!

It is normal to have some cramping associated with PLAN B, and the first month on birth control is always hectic because your body is trying to adjust.

Your risk of pregnancy would be low thanks to the plan b.
Reply

Loading...